잠시만 기다려 주세요. 로딩중입니다.

Lipiodol Pneumonitis Following Transcatheter Arterial Chemoembolization for Hepatocellular Carcinoma

대한간암학회지 2020년 20권 1호 p.60 ~ 66
김성근, 김희연, 이수림, 구영미, 원유동, 김창욱,
소속 상세정보
김성근 ( Kim Sung-Keun ) - Catholic University College of Medicine Department of Internal Medicine
김희연 ( Kim Hee-Yeon ) - Catholic University College of Medicine Department of Internal Medicine
이수림 ( Lee Su-Lim ) - Catholic University College of Medicine Department of Radiology
구영미 ( Ku Young-Mi ) - Catholic University College of Medicine Department of Radiology
원유동 ( Won Yoo-Dong ) - Catholic University College of Medicine Department of Radiology
김창욱 ( Kim Chang-Wook ) - Catholic University College of Medicine Department of Internal Medicine

Abstract


Transcatheter arterial chemoembolization (TACE) is a useful palliative therapeutic modality for hepatocellular carcinoma (HCC). Postembolization syndromes, such as fever, abdominal pain, and elevated liver enzyme levels are commonly known complications of TACE. One post-TACE pulmonary complication, lipiodol pneumonitis, is rarely reported. Lipiodol pneumonitis after TACE appears to be associated with chemical injury due to accidental perfusion of lipiodol to the lung vasculature, promoted by arteriovenous shunts within the hypervascular HCC. Here, we report a 42-year-old man with unresectable HCC and hepatic vein thrombosis. The patient was initially treated with TACE. The following day after TACE, acute respiratory symptoms such as dyspnea and cough developed with decreased oxygen saturation. Chest X-ray and computed tomography showed multiple patches and diffuse ground-glass opacities in both lung fields, suggesting of lipiodol pneumonitis. The patient’s condition and radiologic abnormalities subsequently improved after 2 weeks of conservative treatment alone.

키워드

Lipiodol; Pneumonitis; Chemoembolization, Therapeutic; Hepatocellular carcinoma

원문 및 링크아웃 정보

 

등재저널 정보